Lorentzian Cones in Real Lie Algebras.

Karl H. Hofmann; Joachim Hilgert

Monatshefte für Mathematik (1985)

  • Volume: 100, page 183-210
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hofmann, Karl H., and Hilgert, Joachim. "Lorentzian Cones in Real Lie Algebras.." Monatshefte für Mathematik 100 (1985): 183-210. <http://eudml.org/doc/178248>.

author = {Hofmann, Karl H., Hilgert, Joachim},
journal = {Monatshefte für Mathematik},
keywords = {Lorentzian cone; defining Lorentzian form; Lie semialgebra},
pages = {183-210},
title = {Lorentzian Cones in Real Lie Algebras.},
url = {http://eudml.org/doc/178248},
volume = {100},
year = {1985},

AU - Hofmann, Karl H.
AU - Hilgert, Joachim
TI - Lorentzian Cones in Real Lie Algebras.
JO - Monatshefte für Mathematik
PY - 1985
VL - 100
SP - 183
EP - 210
KW - Lorentzian cone; defining Lorentzian form; Lie semialgebra
UR - http://eudml.org/doc/178248
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.